# SDR DXTA2022031458450

- Difficulty date: March 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 4,268 hours, 2,855 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: ON STARTING THE APU AFTER TURNING THE APU BLEED AIR TO ON.  CABIN AND COCKPIT FILLED WITH HEAVY SMOKE. "CORRECTIVE ACTION" GAINED ACCESS TO REFRIGERATION MODULE TURBINE AND CHECKED FOR ANY OIL RESIDUE OR SMELL. NONE NOTED. RECONNECTED DUCTS REMOVED TO GAIN ACCESS. ALL WORK PERFORMED PER CE680A AMM 21-50-05. REMOVED APU TAIL PANELS TO GAIN ACCESS TO APU INTAKE. REMOVED SCREWS ON INTAKE SCHROUD AND RAISED INTAKE SCHROUD FOR ACCESS WITH BOROSCOPE. TOOK PICTURES OF APU COMRPESSOR SEAL AREA WITH BOROSCOPE. INSPECTED APU BLEED AIR DUCT FOR ANY OIL RESIDUE. NONE FOUND. RE-INSTALLED BLEED AIR DUCT FROM APU. ALL WORK PERFORMED PER CE680A AMM 49-10-15. SENT PICTURES TO MCC. THEIR FINDINGS THE COMPRESSOR SEAL IS LEAKING. THEY ELECTED TO PLACE APU ON MEL AND PERFORM ENVIRONMENTAL CONTROL SYSTEM BLEED AND AIR DUCT BURN PROCEDURE. PERFORMED ENVIRONMENTAL CONTROL SYSTEM BLEED AND TRIM AIR DUCT BURN PROCEDURE PER CE680A TC-68A-21-18100MR DATED 2/16/22. WAITING PARTS DELIVERY OF HEPA FILTER FOR FINAL STEPS OF TASK CARD.
RECEIVED HEPA FILTER FOR FINAL STEP OF TASKCARD FOR DUCT BURN. REMOVED AND REPLACED HEPA FILTER WITH NEW FILTER PER CE680A AMM 21-70-10.
BOROSCOPED APU COMPRESSOR AND FOUND OIL RESIDUE TO BE LEAKING COMPRESSOR BEARING. MCC ADVISED TO PUT ON MEL. PERFORMED MEL PROCEDURES PER CE680A 49-20-01, PULLED APU MASTER C/B AND COLLARED, PLACED INOP STICKER ON APU MASTER SWITCH. REF. ITEM 2.2 FOR TASK CARD FOLLOW ON DUCT BURN RUN AND REPLACEMENT OF CABIN HEPA FILTER.
